• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help please. My daughter has a horrible rash!!

My daughter is 7 months old and we took her to the doctor two days ago and they said she had diaper dermatitus and thrush on her vagina. They gave us a prescription to treat it and it worked the first day but now it is worse. Her vagina is swollen,bleeding a little bit, and has what looks like blisters. Please help, I'm a new mom and am so scared about what is wrong with my daughter.

Answer Question
 
petersons182

Asked by petersons182 at 2:57 PM on Mar. 19, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • If the perscription is not working then I would take her back. She may have developed something else and needs a different kind of med.

    Poor baby, that sounds painful. Give her a warm bath and let her bottom go naked for a while. To help with pain and healing.

    Did they mention yeast at all. Yeast on babies bottoms can be severe and look terrible and scary.

    Hope she feels better soon!!!
    mom2twobabes

    Answer by mom2twobabes at 3:06 PM on Mar. 19, 2009

  • I would certainly call the dr. back. in the meantime, leave her diaper off when you can so things can dry. Have you changed diapers lately.?
    jmcan

    Answer by jmcan at 3:14 PM on Mar. 19, 2009

  • my babys doctor always gives me this medicine that is really simply...its only aquaphor and maloxx mixed together and its suppose to stay cold...they perscribed it for my oldest daughter and my new baby and nephews when they need it so ask your babys doctor about that.
    TalindasMommy

    Answer by TalindasMommy at 3:23 PM on Mar. 19, 2009

  • Whenver my little one gets a bad rash, I throw some towels down on the floor and let her run around naked. Since you are probably treating your little one with a prescription cream, I don't know if that is the best solution, but sometimes the medicine needs a couple days to start to work on the infection, and in the meantime the infection is showing up more (until the meds work)--does that make sense? I dont think it means that the meds are not working, but maybe just arent working well enough YET to make a difference. If it is just as bad or even worse tomorrow, definitely call the doctor back, because they might want to try a different form of treatment. Good luck!
    littlejreece

    Answer by littlejreece at 2:17 AM on Mar. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.